Illinois Journal of Mathematics

Some results on local homology and local cohomology modules

Shahram Rezaei

Full-text: Open access

Abstract

In this paper, we obtain some results about the local homology modules of Artinian modules, and by Matlis duality we obtain some results about the local cohomology modules of finitely generated modules.

Article information

Source
Illinois J. Math., Volume 57, Number 1 (2013), 17-23.

Dates
First available in Project Euclid: 23 June 2014

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1403534483

Digital Object Identifier
doi:10.1215/ijm/1403534483

Mathematical Reviews number (MathSciNet)
MR3224558

Zentralblatt MATH identifier
1304.13021

Subjects
Primary: 13C14: Cohen-Macaulay modules [See also 13H10] 13D45: Local cohomology [See also 14B15]

Citation

Rezaei, Shahram. Some results on local homology and local cohomology modules. Illinois J. Math. 57 (2013), no. 1, 17--23. doi:10.1215/ijm/1403534483. https://projecteuclid.org/euclid.ijm/1403534483


Export citation

References

  • H. Ansari-Toroghy, Secondary representation of some modules over a commutative ring, Acta Math. Hungar. 100 (2003), no. 3, 257–262.
  • M. P. Brodmann and R. Y. Sharp, Local cohomology–-An algebric introduction with geometric applications, Cambridge Univ. Press, Cambridge, 1998.
  • N. T. Cuong and T. T. Nam, The I-adic completion and local homology for Artinian modules, Math. Proc. Cambridge Philos. Soc. 131 (2001), 61–72.
  • N. T. Cuong and T. T. Nam, A local homology theory for linearly compact modules, J. Algebra 319 (2008), 4712–4737.
  • J. P. C. Greenless and J. P. May, Derived functors of I-adic completion and local homology, J. Algebra 149 (1992), 438–453.
  • D. Kirby, Dimension and length for Artinian modules, Quart. J. Math. Oxford Ser. (2) 41 (1990), 419–429.
  • I. G. Macdonald, Secondary representation of modules over a commutative ring, Symposia Mathematica, vol. XI, Academic Press, London, 1973, pp. 23–43.
  • H. Matsumura, Commutative ring theory, Cambridge Studies in Advanced Mathematics, vol. 8, Cambridge Univ. Press, Cambridge, 1986.
  • L. Melkersson, On asymptotic stability for sets of prime ideals connected with the powers of an ideal, Math. Proc. Cambridge Philos. Soc. 107 (1990), 267–271.
  • R. N. Roberts, Krull dimension for Artinian modules over quasi local commutative rings, Quart. J. Math. Oxford Ser. (2) 26 (1975), 269–273.
  • Z. Tang, Local homology theory for artinian modules, Comm. Algebra 22 (1994), 1675–1684.
  • S. Yassemi, Coassociated primes, Comm. Algebra 23 (1995), 1473–1498.